| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 93-96


Bahia Benchekroun, Abdelhalim Skalli, Nawal Zaaj
      The Moroccan labour market in transition: a Markov chain approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4601-4607
      http://dx.doi.org/10.12988/ams.2014.46395

Emiliano C. Maravilla, Rowena T. Isla, Sergio R. Canoy, Jr.
      Fair domination in the join, corona and composition of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4609-4620
      http://dx.doi.org/10.12988/ams.2014.46397

Said Kririm, Abdelaziz Hmamed
      Delay-dependent stability condition for linear 2-D state-delayed systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4621-4629
      http://dx.doi.org/10.12988/ams.2014.46511

Zitian Li
      Exact breather-wave and doubly periodic wave solutions for the (2+1)-dimensional typical breaking soliton equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4631-4636
      http://dx.doi.org/10.12988/ams.2014.46487

P. Haarsa, S. Pothat
      Nonincreasing energy function on inhomogeneous diffusion equation with Neumann B.C.
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4637-4640
      http://dx.doi.org/10.12988/ams.2014.46410

P. Haarsa, S. Pothat
      The unique solution on two dimensional Laplace problem with the maximum principle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4641-4644
      http://dx.doi.org/10.12988/ams.2014.46411

L. H. Wiryanto
      Numerical solution of a KdV equation, model of a free surface flow
      Applied Mathematical Sciences, Vol. 8, 2014, no. 93, 4645-4653
      http://dx.doi.org/10.12988/ams.2014.46404

L. M. Ariffin, N. Senu, M. Suleiman, Z. A. Majid
      Embedded explicit two-step Runge-Kutta-Nystrom for solving special second-order IVPs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 94, 4655-4673
      http://dx.doi.org/10.12988/ams.2014.46403

A. M. Siddiqui, T. Haroon, Z. Bano, J. H. Smeltzer
      Steady 2-D flow of a second grade fluid in a symmetrical diverging channel of varying width
      Applied Mathematical Sciences, Vol. 8, 2014, no. 94, 4675-4691
      http://dx.doi.org/10.12988/ams.2014.44302

Syafrizal Sy, Reni Wijaya, Surahmat
      Rainbow connection numbers of some graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 94, 4693-4696
      http://dx.doi.org/10.12988/ams.2014.46398

Farhad Ali
      Conservation laws of cylindrically symmetric vacuum solution of Einstein field equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 94, 4697-4702
      http://dx.doi.org/10.12988/ams.2014.46480

S. A. Al-Subh
      Goodness of fit test for Gumbel distribution based on Kullback-Leibler information using several different estimators
      Applied Mathematical Sciences, Vol. 8, 2014, no. 95, 4703-4712
      http://dx.doi.org/10.12988/ams.2014.46470

M.F. Hoque, Fahad Sameer Alshammari, A.C. Paul
      Left centralizers of semiprime gamma rings with involution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 95, 4713-4722
      http://dx.doi.org/10.12988/ams.2014.46477

P. Selvaraju, P. Balaganesan, L. Vasu, J. Renuka
      Even sequential harmonious labeling on path and cycle related graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 95, 4723-4728
      http://dx.doi.org/10.12988/ams.2014.46405

Yuri Ivanovich Khlopkov, Evgeny Aleksandrovich Dorofeev, Zay Yar Myo Myint, Anton Yurievich Khlopkov, Mikhail Sergeevich Polyakov, Ilaha Rustam kyzy Agayeva
      Application of artificial neural networks in hypersonic aerospace system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 95, 4729-4735
      http://dx.doi.org/10.12988/ams.2014.46494

P. Muniappan, R. Uthayakumar, S. Ganesh
      An economic lot sizing production model for deteriorating items under two level trade credit
      Applied Mathematical Sciences, Vol. 8, 2014, no. 95, 4737-4747
      http://dx.doi.org/10.12988/ams.2014.46468

Muliddin, S. R. Pudjaprasetya, S. Hadi, H. Latief
      Wave energy reduction in Sonneratia sp. mangrove forest
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4749-4762
      http://dx.doi.org/10.12988/ams.2014.46462

S. Praveen kumar, R. Manoharan
      R*-continuous functions and R*-compactness in ideal topological spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4763-4766
      http://dx.doi.org/10.12988/ams.2014.46505

Julius Czap, Peter Sugerek
      Face-distinguishing facially-proper entire-labeling of plane graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4767-4774
      http://dx.doi.org/10.12988/ams.2014.46499

Taekyun Kim, Yu Seon Jang, Jong Jin Seo
      A note on poly-Genocchi numbers and polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4775-4781
      http://dx.doi.org/10.12988/ams.2014.46465

T. O. Olatayo, A. F. Adedotun
      On the test and estimation of fractional parameter in ARFIMA model: bootstrap approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4783-4792
      http://dx.doi.org/10.12988/ams.2014.46498

Stefano Pasotti, Silvia Pianta
      Corrigendum to: S. Pasotti, S. Pianta, The limit rotation loop of a hyperbolic plane, Applied Mathematical Sciences, 7 (2013), no. 117-120, 5863-5878
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4793-4795
      http://dx.doi.org/10.12988/ams.2014.41498

Notice
      Retraction notice
      Applied Mathematical Sciences, Vol. 8, 2014, no. 96, 4797
      http://dx.doi.org/10.12988/ams.2014.42498


Journals | Books | Author guidelines